# SDR SWAA2021061771493

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 944 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS944 LBL3 WL179. ; / VERIFIED CARGO TRACK TO BE IN LIMITS. TRACK WILL BE REPLACED ON FAULT #TTG8Q005GLQ.;DAMAGED REMOVED BS 944 LBL3 WL179 ON TRACK TIE DOWN FOUND OUT OF LIMITS DUE TRACK TO REPLACED 1'X1' D= 0.04' ORIGINAL THICKNESS 0.270 IAW SRM 53-00-53-1A-2 PAR. 4B 2 TOOL USED ATS1317 S/N UNK DATE 06/2021;DUE TO AFT CARGO TIE DOWN TRACK BEING FOUND OUT OF LIMITS TRACK WILL BE REMOVED AND REPLACED FROM BS 887 TO BS 947 LBL3 ON FAULT # TTG8Q0050GLQ;DUE TO CARGO TRACK BEING FOUND OUT OF LIMITS ON FAULT # TTGQQ0050GLQ CARGO TRACK WILL BE REMOVED AND REPLACED FROM BS 887 TO BS 947 LB3 ON FAULT #TTG8Q0050GLQ NO FURTHER ACTION REQUIRED ON THIS FAULT;REMOVED CORROSION ON AFT CARGO TIE DOWN TRACK AT BS 944 LBL3 WL 179 IN A 1' X 1' AREA REMOVED 0.04' ORIGINAL THICKNESS IS 0.270 FOUND TO BE IN LIMITS PER SRM 53-00-53-1A-2 MEASURING TOOL ID # 1317 S/N UNKNOWN;UPDATED DAMAGED TABLE
